Hail, Lafayette
- When
- March 27, 3:27 PM CST to 3:35 PM CST
- Where
- Lafayette County, 8 mi NNE of Paris
- Measured
- 0.88 in hail
- Property damage
- $500
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.283, -89.417
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 27, 2:12 PM CST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 212 PM CST SUN MAR 27 2005 .DISCUSSION... UPPER LEVEL LOW OVER WESTERN ARKANSAS THIS AFTERNOON CONTINUES TO SPREAD CLOUDS AND RAIN OVER THE REGION. AS EXPECTED...VERY LITTLE IN THE WAY OF THUNDERSTORM ACTIVITY THIS AFTERNOON AND WHAT HAS BEEN OCCURRING SHOULD DIE OUT AFTER SUNSET. RAIN WILL CONTINUE TONIGHT AS UPPER LOW SLOWLY SLIDES EAST. STILL EXPECT TO SEE SOME RAIN THE EASTERN PART OF THE FORECAST AREA AFTER 12Z MONDAY. SKIES SHOULD CLEAR OUT DURING THE MONDAY WHICH WILL ALLOW TEMPERATURES TO BE SOME 10-15 DEGREES WARMER THAN TODAY. BY TUESDAY...WINDS WILL HAVE SHIFTED TO THE SOUTH AND TEMPERATURES WILL WARM UP ANOTHER 10-15 DEGREES FROM MONDAYS READINGS. BY WEDNESDAY NIGHT...NEXT COLD FRONT BEGIN TO APPROACH THE REGION AND SHOULD MOVE THROUGH THURSDAY NIGHT OR FRIDAY. KEPT POPS IN FROM WEDNESDAY NIGHT THROUGH FRIDAY. SEVERE WEATHER STILL REMAINS A POSSIBILITY WITH THIS NEXT FRONT SO HAVE CONTINUED TO MENTION IT IN HWO. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1041 AM CST SUN MAR 27 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-281200- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 1041 AM CST SUN MAR 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE MID SOUTH THURSDAY AND FRIDAY. THERE IS A POSSIBILITY THAT SOME OF THESE THUNDERSTORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THURSDAY OR FRIDAY.
The Columbus AFB radar (KGWX), 109 km away, was scanning. The volume nearest the first event began at 21:26 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2005Every state in 2005This day in weather historyWarnings in Mississippi, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5440559.